# SDR SWAA2022090843551

- Difficulty date: August 19, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Out Of Tolerance
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LH TRANSITION ANGLE FROM PREVIOUS REPAIR SPLICE AT STA. 500E+12 TO STA. 500I REQUIRES REPLACEMENT DUE TO OUT OF LIMITS ON FAULT TTG8Q00E8E60. / [01] REMOVED LH TRANSITION ANGLE FROM PREVIOUS REPAIR SPLICE AT STA. 500E+12 TO STA. 500I; LOCATED; DRILLED AND TRIM ON NEW FABRICATED TRANSITION ANGLE P/N BAC1496-444. AND INSTALLED ALL IAW SRM 53-00-53-2R-5. SEE STEPS FOR INDIVIDUAL SIGN OFFS.;[02] C/W
